English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Characteristic cycles and decomposition numbers

MPS-Authors
/persons/resource/persons236401

Vilonen,  Kari
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236444

Williamson,  Geordie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Vilonen, K., & Williamson, G. (2013). Characteristic cycles and decomposition numbers. Mathematical Research Letters, 20(2), 359-366. doi:10.4310/MRL.2013.v20.n2.a11.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A69-A
Abstract
There is no abstract available